Please use this identifier to cite or link to this item: http://dora.health.qld.gov.au/qldresearchjspui/handle/1/1583
Title: Rapid onset of neurological symptoms and lithium toxicity on starting meloxicam
Authors: Chen, Leonard
Pym, Holly
Issue Date: Jan-2010
Publisher: SAGE Publications
Source: Chen L, & Pym H. (2010). Rapid onset of neurological symptoms and lithium toxicity on starting meloxicam. Australian & New Zealand Journal of Psychiatry, 44(1), 95. https://doi.org/10.3109/00048670903393696
Journal: The Australian and New Zealand journal of psychiatry
Description: Case report
DOI: 10.3109/00048670903393696
Keywords: Bipolar Disorder -- Drug Therapy;Drug Incompatibility;Lithium -- Poisoning
Type: Article
Appears in Sites:Publications

Page view(s)

10
checked on Oct 26, 2021

Google ScholarTM

Check


Items in DORA are protected by copyright, with all rights reserved, unless otherwise indicated.